# SDR SWIA2017082143647

- Difficulty date: August 21, 2017
- Submitted: August 21, 2017
- Operation: Air carrier
- Aircraft: N455CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7592
- Aircraft time: 32,032 hours, 29,697 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

WHEN SELECTING GEAR DOWN. GEAR DISAGREE, RT MLG DID NOT SHOW DOWN AND LOCKED. FOLLOWED FULL QRH PROCEDURE BUT GEAR NEVER SHOWED GREEN. GEAR WAS VISUALLY VERIFIED TO BE DOWN. LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED RIGHT SIDE STAY ACTUATOR ASSY IAW AMM.   LEAK AND OPS CHECKED GOOD.
